International Journal of Mathematics and Mathematical Sciences
Volume 14 (1991), Issue 3, Pages 443-446

On polynomial expansion of multivalent functions

M. M. Elhosh

Department of Mathematics, University of College of Wales, Wales, Aberystwyth, UK

Received 24 April 1987

Copyright © 1991 M. M. Elhosh. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


Coefficient bounds for mean p-valent functions, whose expansion in an ellipse has a Jacobi polynomial series, are given in this paper.